Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: went off my singulair

  1. #1
    kgfrompa
    Guest

    went off my singulair

    Has this happened to anyone else I went in for allergie shots and then was taken off my singulair I have been so sick my lungs are full and I have such a sore throat. My doctor put me back on singulair and I am on IVs but who would know such a small pill would be so inportant!

  2. #2
    kgfrompa
    Guest

    went off my singulair

    Has this happened to anyone else I went in for allergie shots and then was taken off my singulair I have been so sick my lungs are full and I have such a sore throat. My doctor put me back on singulair and I am on IVs but who would know such a small pill would be so inportant!

  3. #3
    kgfrompa
    Guest

    went off my singulair

    Has this happened to anyone else I went in for allergie shots and then was taken off my singulair I have been so sick my lungs are full and I have such a sore throat. My doctor put me back on singulair and I am on IVs but who would know such a small pill would be so inportant!

  4. #4
    Senior Member
    Join Date
    Apr 2011
    Posts
    807
    Blog Entries
    1

    went off my singulair

    I am not a medical person, but my daughter has been on Singulair for 8 of her 11 years and the pulmonologist always says that will be the last medicine kept. I am a fan of minimizing any medicines we can since she has had many negative side affects from other medicines. I was told that signulair helps to keep the pulsox up even when PFTs go down. I am not sure how, but when I took her off of it for a few weeks her pulsox did go down and on it her pulsox is up even when PFTs go down. Crazy such a little pill.

  5. #5
    Senior Member
    Join Date
    Apr 2011
    Posts
    807
    Blog Entries
    1

    went off my singulair

    I am not a medical person, but my daughter has been on Singulair for 8 of her 11 years and the pulmonologist always says that will be the last medicine kept. I am a fan of minimizing any medicines we can since she has had many negative side affects from other medicines. I was told that signulair helps to keep the pulsox up even when PFTs go down. I am not sure how, but when I took her off of it for a few weeks her pulsox did go down and on it her pulsox is up even when PFTs go down. Crazy such a little pill.

  6. #6
    Senior Member
    Join Date
    Apr 2011
    Posts
    807
    Blog Entries
    1

    went off my singulair

    I am not a medical person, but my daughter has been on Singulair for 8 of her 11 years and the pulmonologist always says that will be the last medicine kept. I am a fan of minimizing any medicines we can since she has had many negative side affects from other medicines. I was told that signulair helps to keep the pulsox up even when PFTs go down. I am not sure how, but when I took her off of it for a few weeks her pulsox did go down and on it her pulsox is up even when PFTs go down. Crazy such a little pill.

  7. #7

    went off my singulair

    Upon being dianosed I was taken off singulair b/c it is processed in the liver and the dr didn't want to compromise my liver. if it helps you take it and don't go off it.

  8. #8

    went off my singulair

    Upon being dianosed I was taken off singulair b/c it is processed in the liver and the dr didn't want to compromise my liver. if it helps you take it and don't go off it.

  9. #9

    went off my singulair

    Upon being dianosed I was taken off singulair b/c it is processed in the liver and the dr didn't want to compromise my liver. if it helps you take it and don't go off it.

  10. #10

    went off my singulair

    This is a VERY important pill. I went off for about a month and started getting extreme migraine headaches. It has taken me quite some time to get over it, and I'm still not quite over it. I take this little pill religiously!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •